# SDR UIEA2021012000092

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,851 hours, 21,690 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Damaged
- Location: Window Heat C/P
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT CONTROL PANEL DAMAGED SWITCH.  REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL ON P11, IAW B767 AMM 30-41-02.  OPERATIONS CHECK GOOD.
